Go Back   CurlTalk > Hair > Thin/thinning hair

Reply
 
LinkBack Thread Tools Display Modes
Old 08-16-2010, 09:06 AM   #1
csj
 
csj's Avatar
 
Join Date: Jul 2001
Posts: 588
Default Lovaza

I had been on this for almost two yrs. I was looking at old photos and realized how much thinner my hair is now. After a bit of Googling I found that hair loss is a side effect of Lovaza. It wasn't in any of my patient info since it is a lesser know side effect.

Anyone else have this? I stopped taking it about 2 months ago. I am hoping it is reversible.
__________________
~Chiara~
Using FIA: 2b/2a mix with a few ringlets in the canopy, straighter in the under layer by my neck. Thin in density, fine strands. Normal porosity. Hennaed.

Go To's: Aveda, Lush
csj is offline   Reply With Quote
Reply
Trending Topics[-]hide

Thread Tools
Display Modes



Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 01:45 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com